# SDR IPXA2017062918748

- Difficulty date: June 29, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 17,587 hours, 11,044 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT, THE SLIDE ARMED RED WARNING LIGHT ABOVE SLIDE ARMING LEVER AT THE CREW ENTRY DOOR INOPERATIVE.  CHECKED GOOD
